Journal article icon

Journal article

Superuniversality from disorder at two-dimensional topological phase transitions

Abstract:

We investigate the effects of quenched randomness on topological quantum phase transitions in strongly interacting two-dimensional systems. We focus first on transitions driven by the condensation of a subset of fractionalized quasiparticles (“anyons”) identified with “electric charge” excitations of a phase with intrinsic topological order. All other anyons have nontrivial mutual statistics with the condensed subset and hence become confined at the anyon condensation transition. Using a comb...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1103/PhysRevB.102.224204

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Physics
Sub department:
Theoretical Physics
Oxford college:
Hertford College
Role:
Author
Publisher:
American Physical Society Publisher's website
Journal:
Physical Review B Journal website
Volume:
102
Issue:
22
Article number:
224204
Publication date:
2020-12-28
Acceptance date:
2020-12-01
DOI:
EISSN:
2469-9969
ISSN:
2469-9950

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP